# SDR AUS20010866

- Difficulty date: August 12, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Turbine Section
- Part time: 9,140 cycles
- Component: Turbine Section, Garrtt, TPE33112UA
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE INTERNAL FAILURE. TURBINE BLADES AND EXHAUST NOZZLE DAMAGED.
